Since starting on meds i have developed a bloody annoying twitch in my right eye! Been really bad the past 5 days,lasts for around 2-3 minutes and happens at least 10 times a day.Its driving me nuts as you can see it,not one of those ones you can only feel.What is this,is it my meds or have i turned into an eye twitching maniac? xx
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??